# SDR USAA2011100300009

- Difficulty date: October 2, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 59,835 hours, 40,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON THE SIDE OF SEAT 12C IS HANGING LOOSE.  REPLACED ROW 12 SEAT EMERGENCY LIGHT ASSY LIGHT, OPS CHECK GOOD.
